# SDR ASAA2019041639989

- Difficulty date: April 3, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,708 hours, 7,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A13008
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEWALL FRAME CAP AT STA 727I, RBL 21 CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO R/H SIDEWALL FRAME CAP P/N # 146A130008 P.O. 942051.1 AT STA 727I RBL 21 IAW DWG # 146A1243 REV. - AND B-737-900ER SRM 51-40-02.
